Does steroid shot in knee hurt

I am about 3 1/2 months (surgery date was Jan 29 2014)out from tkr of the right knee and am awaiting another surgery for a bone cyct in my LEFT foot which is very painful at the moment and seems to be stalling my progress with my knee. I still limp quite a bit and am very unsteady although I can go up and down stairs I still go with my tkr leg first and am not strong enough to go up and down with out a hand rail or as a “normal” person would would handle stairs and I get tired out when walking a lot (use those electric carts if I going grocery shopping etc) and my back hurts from limping. I am still on pain meds (generic percocet 5/325 as they recently cut it back down and I take 1 or 2 as needed – usually having to take 2 still) and hate that when I call for refills the nurse always says you are way out from your surgery date and shouldn’t need them (its none of her business) and seems to get annoyed about me calling (I get refills about 10 days) I mostly need them at night and before phys therapy really… It is that the skin is so sensitive and that I cannot touch my knee or even have a sheet rest on it without it hurting so much it wakes me up at night and just aches. Plus as others have said my knee gets hot especially on outer side of knee (Doc says that is normal and to use ice as needed which I do) I do believe that my left ankle pain is hindering my progress (I limp because of both – knee feeling “weak” and ankle pain)and unfortunately after that surgery at the end of this month I will be in a wheelchair for 8 weeks because my right knee is not able to withstand me using crutches (won’t be able to weight bear on left foot at all after surgery)and I tried practicing with crutches but right knee just isn’t strong enough to support me on it’s own…I will still go to phys therapy while recovering from ankle surgery but will do my exercises laying down to keep my knee strong..I love my Doc and he has been great but his help is who is annoying me about my meds… So glad I am not the only one as I was thinking maybe something was wrong with me for still needing pain meds. Would LOVE to not need them and plan to tell my Doc about how his help has been with me regarding it as that is something between him and I not them! I do also still have swelling and cannot bend my knee totally (I can if I am sitting and force it to 90 degrees) but can’t like go down stairs etc…and like another poster I cannot let my leg “hang” if sitting I must have it supported (am short too)…I don’t have the pain I had BEFORE surgery which I am thankful for but this slow progress is driving me crazy!! I originally was supposed to go back to work (must lift 50 pounds steadily) and am glad I have this other surgery because there is no way I could work like this right now..and this stalling progress has me concerned…

It seems as though you were reading my thoughts. I had a spinal cord injury 25 years ago and after four largely unsuccessful surgeries, my pain only continues to get worse. I refuse to increase my pain medication dosage, as I continue to do my best to tolerate the ever constant pain. It is literally hour by hour. Here in Florida, there’s come to be such a negative stigma due to the “pill mill” epidemic. Those of us in this predicament, are made to feel like addicts each month when we go to the pharmacy. I don’t know what the solution is but as wild Bill Clinton once said ” I feel your pain”.

In the past 6 months my right knee is giving me fits. The pain in on the inside of the joint and begins to hurt after only a small amount of walking. It also appears that walking downhill is worse than up. I have used ointments and heating wraps and leg supports and all work a little but just temporary. I do have some stiffness in the morning and on and off during the day. I am 75 years old and somewhat over weight. I came to you about a year ago with my right hip giving me trouble. I stopped jogging and went to walking as an exercise. The hip stopped hurting but now transferred to my knee. I did physical therapy on my hip which helped my range of movement as there was a remarkable difference in the range of my right to my left. Would the 6 month shot stop this pain or do I need a knee replacement?

Two days ago I received a corticosteroid fluoroscopic injection in my left hip. Yesterday morning, I woke up to feeling flu-like symptoms : hotness, nausea, tiredness , lack of appetite . This morning, I woke to a splitting headache which did not subside all day, even with ibuprofen (the only pain reliever that helps me). Now, I can't sleep. On the plus side, my hip pain is just about gone. The injection itself was not painful, but the Novacaine shots (4 of them) were. The injection site is still sore, but my joint pain is much better. Hope it lasts.

Does steroid shot in knee hurt

does steroid shot in knee hurt

Two days ago I received a corticosteroid fluoroscopic injection in my left hip. Yesterday morning, I woke up to feeling flu-like symptoms : hotness, nausea, tiredness , lack of appetite . This morning, I woke to a splitting headache which did not subside all day, even with ibuprofen (the only pain reliever that helps me). Now, I can't sleep. On the plus side, my hip pain is just about gone. The injection itself was not painful, but the Novacaine shots (4 of them) were. The injection site is still sore, but my joint pain is much better. Hope it lasts.

Media:

does steroid shot in knee hurtdoes steroid shot in knee hurtdoes steroid shot in knee hurtdoes steroid shot in knee hurtdoes steroid shot in knee hurt

http://buy-steroids.org